# SDR CA990310042

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 65178216
- Condition: Failed
- Location: Hydraulic System
- Part time: 32,790 hours
- Stage of operation: TX
- Nature of condition: J, K
- Precautionary procedure: D

## Discrepancy

(CAN) LOSS OF A-SYSTEM HYDRAULIC PRESSURE ON PUSH BACK, RETURN TO BLOCKS.  REPLACED A-SYSTEM MODULE.
